# SDR CA071212028

- Difficulty date: November 28, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: TU29110010
- Condition: Flat
- Location: Mlg
- Part time: 920 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TIRE WENT FLAT. (TC NR 20071212028)
